MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE, 9731965, BALL TIP, ASSY - 4.3 MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE, 9731965, BALL TIP, ASSY - 4.3 MM; INSTRUMENT, STEREOTAXIC
Model Number 9731965
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the probe intermittently tracks.
 
Additional Manufacturer Narrative
Additional information received on the initial reporter.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROBE, 9731965, BALL TIP, ASSY - 4.3 MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9286496
Report Number1723170-2019-05489
Device Sequence Number16610589
Product Code HAW
UDI-Device Identifier00885074328195
UDI-Public00885074328195
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9731965
Device Catalogue Number9731965
Device Lot Number120629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1